# SDR 2003FA0001112

- Difficulty date: September 23, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N59752
- Make and model: Piper PA-31-325
- Aircraft serial: 317612010
- Engine: Lyc TIO540F2BD
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder
- Part time: 2,687 hours
- Component: Rudder
- Component part number: 4004639
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB 1105, RUDDER TORQUE TUBE INSPECTION RUST AND CORROSION.
